# SDR SWIA202265083

- Difficulty date: January 10, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SUPPORT BEAM AT FS 333.00 BETWEEN RBL 27 Â€“ 36    (C-CHECK RO 3/14/2022)    REMOVED CORROSION ON FLOOR SUPPORT BEAM AT FS 333.00 BETWEEN RBL 27 TO 36 REF: CRJ-200 SRM 51-21-06 / FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-00. MEASURED THICKNESS .052. ORIGINAL THICKNESS .063 REF CRJ 200 SRM 53-21-15. MATERIAL LOSS .011 MAX ALLOWED .006 / COMPLIED WITH PERMANENT REPAIR REF MHIRJ REO 601R-53-21-3525 REV - - DATE 2022-01-21
